MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device embolization occurred.A left atrial appendage (laa) closure procedure was performed, and a 35mm watchman flx pro closure device was selected to be used.This was a concomitant procedure.After ablation was completed, the physician began with the closure device procedure.The ablation sheath was exchanged for transeptal.The pigtail catheter was advanced into the laa and a contrast picture was taken.The left atrium pressure was ten (10).The rhythm at the time of the implant of the closure device was normal sinus.A 35mm closure device was prepped and deployed.Initially the closure device was too proximal and multiple recaptures were performed.After last deployment, the position appears acceptable and the position, anchor, size and seal (pass) criteria were met.Post release it was noted a proximal shift in the closure device, attempts were made to rescrew the closure device but were unsuccessful.The decision was made to attempt retrieval, during this time, the closure device had shifted even more.As the physician gathered retrieval equipment, safari wire and amplatz super stiff were inserted into the left atrium to exchange for a non-boston scientific (bsc) 23fr micra sheath.It was noted the closure device shifted into the mitral valve.At this time retrieval was abandoned, as to not cause harm to mitral leaflets and the patient was taken to the operating room (or).The closure device was retrieved, the laa was clipped and a mitral ring was inserted.The patient remains stable in the intensive care unit (icu).

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50777877
Report Number2124215-2026-49227
Device Sequence Number10754274
Product Code NGV
UDI-Device Identifier00191506004620
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Device Lot Number0039063320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured04/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale